Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 11, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Sep 30, 2007, 3:00 AM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 11 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Sep 30, 2007, 6:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2007, 3:00 AM MDT (09:00 UTC)
- In effect from
- Sep 30, 2007, 6:00 AM MDT
- Expired
- Sep 30, 2007, 1:33 PM MDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 46 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3375 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 300900 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 300 AM MDT SUN SEP 30 2007 ...STRONG NORTHWEST WINDS EXPECTED TODAY... .A DEEP UPPER LEVEL LOW PRESSURE AREA WILL MOVE ACROSS THE TRI- STATE AREA TODAY ALLOWING A COLD FRONT TO MOVE INTO MUCH OF THE AREA DURING THE MORNING HOURS. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED BEHIND THE FRONT. GIVEN THE QUICK MOVEMENT OF THE STORM SYSTEM THE STRONGEST WINDS WILL EXIT THE AREA LATE THIS AFTERNOON. COZ090-091-KSZ001>004-013>016-028-029-NEZ079>081-301700- /O.NEW.KGLD.WI.Y.0011.070930T1500Z-070930T2200Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 300 AM MDT SUN SEP 30 2007 /400 AM CDT SUN SEP 30 2007/ ...WIND ADVISORY IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 4 PM MDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 4 PM MDT /5 PM CDT/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING INTO THE EARLY AFTERNOON HOURS BEHIND A STRONG COLD FRONT AND PARENT UPPER LEVEL LOW PRESSURE AREA. THE WINDS WILL SUBSIDE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON AND BECOME NEARLY CALM AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ DDT
4 follow-up statements
000 WWUS73 KGLD 301147 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 547 AM MDT SUN SEP 30 2007 ...STRONG NORTHWEST WINDS EXPECTED TODAY... .A DEEP UPPER LEVEL LOW PRESSURE AREA WILL MOVE ACROSS THE TRI- STATE AREA TODAY ALLOWING A COLD FRONT TO MOVE INTO MUCH OF THE AREA DURING THE MORNING HOURS. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED BEHIND THE FRONT. GIVEN THE QUICK MOVEMENT OF THE STORM SYSTEM THE STRONGEST WINDS WILL EXIT THE AREA LATE THIS AFTERNOON. COZ090-091-KSZ001>004-013>016-028-029-NEZ079>081-301800- /O.EXT.KGLD.WI.Y.0011.070930T1200Z-070930T2200Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 547 AM MDT SUN SEP 30 2007 /647 AM CDT SUN SEP 30 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING INTO THE EARLY AFTERNOON HOURS BEHIND A STRONG COLD FRONT AND PARENT UPPER LEVEL LOW PRESSURE AREA. THE WINDS WILL SUBSIDE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON AND BECOME NEARLY CALM AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ DDT
000 WWUS73 KGLD 301351 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 751 AM MDT SUN SEP 30 2007 ...STRONG NORTHWEST WINDS EXPECTED TODAY... .A DEEP UPPER LEVEL LOW PRESSURE AREA WILL MOVE ACROSS THE TRI- STATE AREA TODAY ALLOWING A COLD FRONT TO MOVE INTO MUCH OF THE AREA DURING THE MORNING HOURS. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED BEHIND THE FRONT. GIVEN THE QUICK MOVEMENT OF THE STORM SYSTEM THE STRONGEST WINDS WILL EXIT THE AREA LATE THIS AFTERNOON. COZ092-KSZ027-301800- /O.EXA.KGLD.WI.Y.0011.000000T0000Z-070930T2200Z/ CHEYENNE CO-WALLACE- INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS 751 AM MDT SUN SEP 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING INTO THE EARLY AFTERNOON HOURS BEHIND A STRONG COLD FRONT AND PARENT UPPER LEVEL LOW PRESSURE AREA. THE WINDS WILL SUBSIDE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON AND BECOME NEARLY CALM AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090-091-KSZ001>004-013>016-028-029-NEZ079>081-301800- /O.CON.KGLD.WI.Y.0011.000000T0000Z-070930T2200Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 751 AM MDT SUN SEP 30 2007 /851 AM CDT SUN SEP 30 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING INTO THE EARLY AFTERNOON HOURS BEHIND A STRONG COLD FRONT AND PARENT UPPER LEVEL LOW PRESSURE AREA. THE WINDS WILL SUBSIDE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON AND BECOME NEARLY CALM AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
000 WWUS73 KGLD 301744 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1144 AM MDT SUN SEP 30 2007 COZ090>092-KSZ001>004-013>016-027>029-NEZ079>081-302200- /O.CON.KGLD.WI.Y.0011.000000T0000Z-070930T2200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...BENKELMAN...TRENTON...MCCOOK 1144 AM MDT SUN SEP 30 2007 /1244 PM CDT SUN SEP 30 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT /5 PM CDT/ THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED INTO THE EARLY AFTERNOON HOURS BEHIND A STRONG COLD FRONT. THE WINDS WILL SUBSIDE BELOW ADVISORY CRITERIA LATE THIS AFTERNOON AND BECOME NEARLY CALM AROUND SUNSET. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
000 WWUS73 KGLD 301933 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 133 PM MDT SUN SEP 30 2007 COZ090>092-KSZ001>004-013>016-027>029-NEZ079>081-302045- /O.CAN.KGLD.WI.Y.0011.000000T0000Z-070930T2200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...BENKELMAN...TRENTON...MCCOOK 133 PM MDT SUN SEP 30 2007 /233 PM CDT SUN SEP 30 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO DECREASE THE REST OF THE AFTERNOON. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ BULLER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Sep 30, 2:49 AM MDT, 11 minutes earlier.
Area forecast discussion, Sep 30, 2:49 AM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
249 AM MDT SUN SEP 30 2007
.UPDATE...BASED ON MY CURRENT WIND GUST GRIDS ADVISORY CRITERIA
GUSTS WILL BE REACHED GENERALLY ACROSS THE NORTHERN 2/3 OF THE
TRI-STATE AREA. SO...WILL BE ISSUING A WIND ADVISORY FOR SEVERAL
HOURS TODAY. NO OTHER CHANGES ANTICIPATED AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 221 AM MDT SUN SEP 30 2007/
.DISCUSSION...FORECAST CONCERNS ARE ON THE STRENGTH OF NORTHWEST
WINDS TODAY/HOW COOL IT WILL BE AND CHANCES OF PRECIPITATION.
.SHORT TERM (TODAY-TUESDAY NIGHT)...
TODAY-TONIGHT...A STRONG UPPER LOW PRESSURE CENTER CURRENTLY
LOCATED IN NORTH CENTRAL COLORADO WILL MOVE INTO THE NORTHWEST
PORTION OF THE TRI-STATE AREA THIS MORNING THEN LIFT NORTHEAST AND
BY MONDAY MORNING REACH THE GREAT LAKES.
800 MB WINDS FROM THE NAM AND GFS ARE QUITE A BIT STRONGER THEN
WHAT WAS ADVERTISED YESTERDAY...PERHAPS THE REASON IS THE LATEST
MODELS ARE STRONGER AND A BIT FURTHER SOUTH WITH THE UPPER LOW
CENTER AND ITS TRACK. LOOKS LIKE GUSTS OF 35 TO 45 MPH ARE
EXPECTED WITH BEST CHANCE OF ADVISORY CRITERIA WINDS ACROSS THE
EASTERN 1/2 OF THE AREA. WITH THE QUICK MOVEMENT OF THE STORM
SYSTEM WINDS LOOK TO QUICKLY WEAKEN BY LATE AFTERNOON BUT STILL
GUSTY.
GIVEN THE EXPECTED FURTHER SOUTH TRACK WRAPAROUND PRECIP IS
POSSIBLE GENERALLY NEAR THE NEBRASKA/KANSAS BORDER THROUGH EARLY
AFTERNOON. WITH LITTLE TO SURFACE INSTABILITY AND WEAK LAPSE
RATES ANY PRECIP THAT DOES DEVELOP SHOULD BE OF A SHOWERY TYPE.
MONDAY-MONDAY NIGHT...ANOTHER LARGE AREA OF MOISTURE WILL MOVE
INTO THE AREA FROM THE SOUTHWEST MONDAY NIGHT AHEAD OF ANOTHER
UPPER LEVEL TROUGH WHICH BY 12Z TUESDAY SHOULD BE STILL WEST OF
THE AREA. SOUTHERLY WINDS WILL INCREASE AHEAD OF THIS TROUGH WITH
WINDY CONDITIONS EXPECTED. WILL GO WITH A CHANCE OF THUNDERSTORMS
MONDAY NIGHT PER SURROUNDING OFFICES AND GUIDANCE QPF/POPS.
TUESDAY-TUESDAY NIGHT...UPPER TROUGH MOVES THROUGH BRINGING
ANOTHER COLD FRONT THROUGH THE AREA. DRIER AIR QUICKLY FOLLOWS BY
LATE AFTERNOON/EARLY EVENING LEADING TO A CLEAR NIGHT. WILL KEEP
SOME LOW POPS EAST OF THE CO/KS BORDER TUESDAY MORNING
.LONG TERM (WEDNESDAY-SATURDAY)...
NO CHANGES MADE AT THIS TIME.
&&
.AVIATION...
MVFR/IFR CLOUDS EXPECTED IN THE KGLD AND KMCK AREAS AROUND 14Z
BEHIND A COLD FRONT WHOS WINDS WILL GUST INTO THE 40-45 KT RANGE
THROUGH THE AFTERNOON. BETWEEN 18Z AND 21Z CLOUD HEIGHTS WILL RISE
INTO THE MVFR RANGE AS THE STORM SYSTEM CONTINUES NORTHEAST. WINDS
HOWEVER WILL REMAIN RATHER HIGH. BETWEEN 21Z-00Z EXPECT A RAPID
CLEARING WITH LITTLE IF ANY CLOUDS BY 00Z. WINDS WILL SLOWLY
SUBSIDE AND BY 00Z BE NEAR CALM BEFORE RETURNING FROM THE SOUTH
AFTER 06Z.
SHOWERY PRECIPITATION IS POSSIBLE AFTER 14Z...ENDING BY 21Z.
&&
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 4 PM MDT
/5 PM CDT/ THIS AFTERNOON FOR KSZ001>004-013>016-028-029.
NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 4 PM MDT
/5 PM CDT/ THIS AFTERNOON FOR NEZ079>081.
CO...WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM MDT THIS AFTERNOON
FOR COZ090-091.
&&
99/99Hazardous weather outlook, Sep 29, 2:00 PM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT SAT SEP 29 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 200 PM MDT SAT SEP 29 2007 /300 PM CDT SAT SEP 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT (9 PM CDT) THIS EVENING FOR MOST OF NORTHWEST KANSAS AND A PORTION OF EXTREME SOUTHWEST NEBRASKA. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE ACROSS THE ADVISORY AREA. THE WINDS WILL DECREASE A BIT SHORTLY AFTER SUNSET AND BE BELOW ADVISORY CRITERIA BY 8 PM MDT THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON GENERALLY WEST OF A TRENTON NEBRASKA TO GOODLAND KANSAS AND CHEYENNE WELLS COLORADO LINE WHERE LOW LEVEL CONVERGENCE WILL FOCUS ALONG A SURFACE TROUGH AND LIFT FROM INCREASING WINDS IN THE JET STREAM. THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE ACROSS THE ENTIRE AREA THROUGH THE EVENING HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS OVER THE ENTIRE AREA WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HOWEVER DURING THE LATE AFTERNOON AND EARLY EVENING...A FEW TORNADOES WILL BE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM BURLINGTON TO MCCOOK. STORMS WILL MOVE QUICKLY TO THE NORTHEAST. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING COULD OCCUR OVER WALLACE...LOGAN...GOVE... SHERIDAN...AND GRAHAM COUNTIES WHERE ONE TO THREE INCHES OF RAIN FELL LAST NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY NIGHT AHEAD OF ANOTHER UPPER LEVEL TROUGH OF LOW PRESSURE. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. BULLER/DDT
In the hours before
Local storm report, Sep 29, 9:12 PM MDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
912 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST MCCOOK 40.20N 100.62W
09/29/2007 M60 MPH RED WILLOW NE OFFICIAL NWS OBS
MEASURED BY MCCOOK ASOS
&&
CFOLTZSpecial weather statement, Sep 29, 10:29 PM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1029 PM MDT SAT SEP 29 2007 KSZ002-003-014-015-300500- DECATUR-RAWLINS-SHERIDAN-THOMAS- 1129 PM CDT SAT SEP 29 2007 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR COUNTY IN NORTHWEST KANSAS...THOMAS COUNTY IN NORTHWEST KANSAS AND SHERIDAN COUNTY IN NORTHWEST KANSAS... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEM...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 58 AND 96. JRM
Local storm report, Sep 29, 11:46 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1146 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 4 S BURLINGTON 39.25N 102.27W
09/29/2007 M58.00 MPH KIT CARSON CO OFFICIAL NWS OBS
PEAK GUST AT BURLINGTON ASOS.
0732 PM TSTM WND GST 4 W ST. FRANCIS 39.77N 101.88W
09/29/2007 E60.00 MPH CHEYENNE KS TRAINED SPOTTER
0750 PM TSTM WND GST 14 S GOODLAND 39.15N 101.71W
09/29/2007 E60.00 MPH SHERMAN KS PUBLIC
0750 PM HAIL WESKAN 38.86N 101.96W
09/29/2007 E0.75 INCH WALLACE KS NWS EMPLOYEE
0753 PM TSTM WND GST 2 W WESKAN 38.86N 102.00W
09/29/2007 E60.00 MPH WALLACE KS TRAINED SPOTTER
0753 PM HAIL 2 W WESKAN 38.86N 102.00W
09/29/2007 E0.88 INCH WALLACE KS TRAINED SPOTTER
0801 PM TSTM WND GST GOODLAND 39.35N 101.71W
09/29/2007 M59.00 MPH SHERMAN KS NWS EMPLOYEE
0911 PM TSTM WND GST MCCOOK 40.20N 100.62W
09/29/2007 M60.00 MPH RED WILLOW NE OFFICIAL NWS OBS
MEASURED BY MCCOOK ASOS
&&
JMARTINSpecial weather statement, Sep 29, 11:51 PM MDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1151 PM MDT SAT SEP 29 2007 KSZ003-004-015-016-029-300615- DECATUR-GOVE-GRAHAM-NORTON-SHERIDAN- 1251 AM CDT SUN SEP 30 2007 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTON COUNTY IN NORTHWEST KANSAS...DECATUR COUNTY IN NORTHWEST KANSAS...SHERIDAN COUNTY IN NORTHWEST KANSAS...GRAHAM COUNTY IN NORTHWEST KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS... AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAINFIELD...AND MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL PRODUCE WIND GUSTS TO AROUND 55 MPH. 54 MPH WAS MEASURED AT GRINNELL THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 86 AND 103. JRM
Local storm report, Sep 30, 12:05 AM MDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1205 AM MDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND GST OAKLEY 39.13N 100.85W
09/29/2007 E62 MPH LOGAN KS MESONET
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:34 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 56 min |
| Sep 29, 7:07 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 33 min |
| Sep 29, 7:24 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 66 min |
| Sep 29, 7:30 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
| Sep 29, 8:05 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 55 min |
| Sep 29, 8:36 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 35 min |
| Sep 29, 8:58 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 45 min |
| Sep 29, 9:24 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 30 min |
| Sep 29, 8:52 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 28 min |
| Sep 29, 9:19 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 39 min |
Nearby
Wind Advisories in Kansas, 2007Wind Advisories in Colorado, 2007Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.